PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 1 | 77-85
Tytuł artykułu

Minimal incomplete norms on Banach algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the family of all not necessarily complete algebra norms on a semisimple Banach algebra as a partially ordered set and investigate the existence and properties of minimal elements.
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
1
Strony
77-85
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-05-14
poprawiono
1991-06-27
poprawiono
1991-09-27
Twórcy
  • Department of Mathematics and Computer Science, Georgia State University, Atlanta, Georgia 30303, U.S.A.
Bibliografia
  • [1] B. Aupetit, The uniqueness of the complete norm topology in Banach algebras and Banach Jordan algebras, J. Funct. Anal. 47 (1982), 1-6.
  • [2] F. F. Bonsall, A minimal property of the norm in some Banach algebras, J. London Math. Soc. 29 (1954), 156-164.
  • [3] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin 1973.
  • [4] S. B. Cleveland, Homomorphisms of non-commutative *-algebras, Pacific J. Math. 13 (1963), 1097-1109.
  • [5] J. Esterle, Normes d'algèbres minimales, topologie d'algèbre normée minimum sur certaines algèbres d'endomorphismes continus d'un espace normé, C. R. Acad. Sci. Paris Sér. A 277 (1973), 425-427.
  • [6] M. J. Meyer, Minimal norms on SQDZ-Banach algebras, Proc. Roy. Irish Acad. 89A (1989), 127-133.
  • [7] M. J. Meyer, The spectral extension property and extension of multiplicative linear functionals, Proc. Amer. Math. Soc. 112 (1991), 855-861.
  • [8] T. W. Palmer, Spectral algebras, subalgebras and pseudonorms, Rocky Mountain J. Math., to appear.
  • [9] T. J. Ransford, A short proof of Johnson's theorem, Bull. London Math. Soc. 21 (1989), 487-488.
  • [10] C. E. Rickart, General Theory of Banach Algebras, Krieger, New York 1960.
  • [11] Á. Rodríguez-Palacios, Automatic continuity with application to C*-algebras, Math. Proc. Cambridge Philos. Soc., to appear.
  • [12] B. J. Tomiuk and B. Yood, Incomplete normed algebra norms on Banach algebras, Studia Math. 95 (1989), 119-132.
  • [13] B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.